# SDR QXEA2012071900713

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 12,675 hours, 13,773 cycles
- Engine: Pwc PW150A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR PATH LIGHTING DISCOLORED IN FRONT OF THE BAGGAGE DOOR (FWD) AND ALSO IN FRONT OF ROW 1.  REPLACED AS REQUIRED IAW TC 6-33-70.
